# SDR R7MR33353

- Difficulty date: April 11, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N485EC
- Make and model: Bolkms BO105S
- Aircraft serial: S754
- System (JASC): 7603 · Power Lever
- Part: Actuator
- Part number: 1564T1005
- Part serial: 2335
- Condition: Inoperative
- Location: Throttle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT INOPERATIVE, N2 TRIM ON NR 1 ENGINE DOES NOT WORK.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
